# SDR REXA2022090602018

- Difficulty date: August 31, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 32,579 hours, 31,171 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902317A
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD5 IS CORRODED.	PAX DOOR INTERCOSTAL DD5 IS OUT OF LIMITS WITH NO LIMITATIONS IN SRM. LOCATED AND DRILLED NEW ATTACH BRACKET P/N: 601R318084-2 AND NEW DD5 INTERCOSTAL P/N: 601R31902-317A IAW CRJ 200 SRM 51-40-11. REMOVED& INSTALLED NEW PAX DOOR INTERCOSTAL DD5 P/N 601R31902-317A IAW CRJ 200 SRM 51-42-06. REMOVED & INSTALLED NEW ATTACHING BRACKET P/N 601R318084-2 IAW CRJ 200 SRM 51-42-06.
